American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 309 found      Go to page: 1 2 3 4 5 > >>

[31] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math. 73 (2015) 253-264. MR 3357494.
Abstract, references, and article information
View Article: PDF

[32] Jean Dolbeault, Clément Mouhot and Christian Schmeiser. Hypocoercivity for linear kinetic equations conserving mass. Trans. Amer. Math. Soc. 367 (2015) 3807-3828.
Abstract, references, and article information   
View Article: PDF

[33] Nicholas B. Anderson, Allison M. Lindgren and Gregory D. Lyng. Computing the refined stability condition. Quart. Appl. Math. 73 (2015) 1-21. MR 3322724.
Abstract, references, and article information
View Article: PDF

[34] Lei Ni. Parabolic frequency monotonicity and a theorem of Hardy-P\'olya-Szeg\"o. Contemporary Mathematics 644 (2015) 203-210.
Book volume table of contents   
View Article: PDF

[35] Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua. Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws. Math. Comp. 84 (2015) 1633-1662.
Abstract, references, and article information   
View Article: PDF

[36] Hoai-Minh Nguyen. Asymptotic behavior of solutions to the Helmholtz equations with sign changing coefficients. Trans. Amer. Math. Soc. 367 (2015) 6581-6595.
Abstract, references, and article information   
View Article: PDF

[37] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc. 143 (2015) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[38] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[39] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[40] Jinge Yang, Shuangshuang Zhou and Sining Zheng. Asymptotic behavior of the nonlocal diffusion equation with localized source. Proc. Amer. Math. Soc. 142 (2014) 3521-3532.
Abstract, references, and article information   
View Article: PDF

[41] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc. 366 (2014) 5653-5669.
Abstract, references, and article information   
View Article: PDF

[42] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[43] Arnaud Ducrot, Thomas Giletti and Hiroshi Matano. Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations. Trans. Amer. Math. Soc. 366 (2014) 5541-5566.
Abstract, references, and article information   
View Article: PDF

[44] A. F. Pazoto and G. R. Souza. Uniform stabilization of a nonlinear dispersive system. Quart. Appl. Math. 72 (2014) 193-208. MR 3185138.
Abstract, references, and article information
View Article: PDF

[45] Zhijie Chen and Wenming Zou. On linearly coupled Schr\"odinger systems. Proc. Amer. Math. Soc. 142 (2014) 323-333.
Abstract, references, and article information   
View Article: PDF

[46] Messoud Efendiev. Attractors for Degenerate Parabolic Type Equations. Math. Surveys Monogr. 192 (2013) MR 3114305.
Book volume table of contents   

[47] Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake. Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 366 (2014) 1905-1941.
Abstract, references, and article information   
View Article: PDF

[48] Robert J. Buckingham and Peter D. Miller. The sine-Gordon equation in the semiclassical limit: Dynamics of fluxon condensates. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[49] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500. MR 3112824.
Abstract, references, and article information
View Article: PDF

[50] Verena Bögelein, Frank Duzaar and Christoph Scheven. Weak solutions to the heat flow for surfaces of prescribed mean curvature. Trans. Amer. Math. Soc. 365 (2013) 4633-4677.
Abstract, references, and article information   
View Article: PDF

[51] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[52] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF

[53] Marius Ghergu. Singular elliptic systems of Lane-Emden type. Contemporary Mathematics 595 (2013) 253-262.
Book volume table of contents   
View Article: PDF

[54] Michel Chipot and Karen Yeressian. Asymptotic behavior of the solution to variational inequalities with joint constraints on its value and its gradient. Contemporary Mathematics 594 (2013) 137-154.
Book volume table of contents   
View Article: PDF

[55] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF

[56] Reinhard Racke and Belkacem Said-Houari. Decay rates and global existence for semilinear dissipative Timoshenko systems. Quart. Appl. Math. 71 (2013) 229-266. MR 3087421.
Abstract, references, and article information
View Article: PDF

[57] Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang. On a planar area-preserving curvature flow. Proc. Amer. Math. Soc. 141 (2013) 1783-1789.
Abstract, references, and article information   
View Article: PDF

[58] Ahmad Z. Fino, Hassan Ibrahim and Bilal Barakeh. Decay of mass for fractional evolution equation with memory term. Quart. Appl. Math. 71 (2013) 215-228. MR 3087420.
Abstract, references, and article information
View Article: PDF

[59] Young-Sam Kwon and Konstantina Trivisa. On the incompressible limit problems for multicomponent reactive flows. Quart. Appl. Math. 71 (2013) 37-67. MR 3075535.
Abstract, references, and article information
View Article: PDF

[60] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772. MR 3052089.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 309 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia